# SDR CALA0600206

- Difficulty date: June 11, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 25,409 hours, 8,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP OF FLOORBEAM CORRODED AT STA 986.5, LBL 64 TO RBL 64.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51.
